MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ ELITE ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ ELITE ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 989606706051
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts to contact customer without a response.
 
Event or Problem Description
The customer reported the control panel is not able to lock on their epiq elite ultrasound system.It is unknown at this time if the system was mobile when failure occurred.There is no death or serious injury was reported.Philips has made multiple attempts to contact the customer for further information to no avail.If further information becomes available a supplemental report will be submitted.

Brand Name
EPIQ ELITE ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key16386932
Report Number3019216-2023-00017
Device Sequence Number12033879
Product Code IYN
UDI-Device Identifier00884838099111
UDI-Public00884838099111
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989606706051
Device Catalogue Number795234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Initial Report FDA Received Date02/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown